MathSciNet Relay Station
MathSciNet bibliographic data
MR2254489 35J60 (35B25)
Ambrosetti, A.; Malchiodi, A.; Ruiz, D. Bound states of nonlinear Schrödinger equations with potentials vanishing at infinity. J. Anal. Math. 98 (2006), 317–348.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement